# SDR REXA2021012200030

- Difficulty date: January 2, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362851
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER SEAT TRACK BETWEEN EMERGENCY EXITS IS CORRODED AND GOUGED FS 752.50.  LOCATED, FABRICATED AND DRILLED NEW SEAT TRACK AT STA 752.50 AND  INSTALLED, IAW CRJ 900 SRM 53-00-48-801-A12 AND 51-40-11-001-001-A01.
